关注
Mohammad Amini ( Mohammad Amini Dehak)
Mohammad Amini ( Mohammad Amini Dehak)
其他姓名Mohammad Amini Dehak
Professor of Probability, Ferdowsi University of Mashhad
在 um.ac.ir 的电子邮件经过验证 - 首页
标题
引用次数
引用次数
年份
Some maximal inequalities for quadratic forms of negative superadditive dependence random variables
N Eghbal, M Amini, A Bozorgnia
Statistics & probability letters 80 (7-8), 587-591, 2010
602010
On the Kolmogorov inequalities for quadratic forms of dependent uniformly bounded random variables
N Eghbal, M Amini, A Bozorgnia
Statistics & probability letters 81 (8), 1112-1120, 2011
342011
On a new absolutely continuous bivariate generalized exponential distribution
SM Mirhosseini, M Amini, D Kundu, A Dolati
Statistical Methods & Applications 24, 61-83, 2015
332015
Uncertain random portfolio selection based on risk curve
R Mehralizade, M Amini, B Sadeghpour Gildeh, H Ahmadzade
Soft Computing 24, 13331-13345, 2020
262020
Some strong limit theorems of weighted sums for negatively dependent generalized Gaussian random variables
M Amini, H Zarei, A Bozorgnia
Statistics & probability letters 77 (11), 1106-1110, 2007
242007
The strong law of large numbers for negatively dependent generalized Gaussian random variables
M Amini, HA Azarnoosh, A Bozorgnia
Stochastic analysis and applications 22 (4), 893-901, 2004
232004
Negatively dependent bounded random variable probability inequalities and the strong law of large numbers
M Amini, A Bozorgnia
International Journal of Stochastic Analysis 13 (3), 261-267, 2000
212000
Strong laws for weighted sums of negative dependent random variables
SHR NILI, M AMINI, AAGH BOZORGNIA
JOURNAL OF SCIENCES ISLAMIC REPUBLIC OF IRAN 16 (3), 261-265, 2005
192005
Aspects of dependence in generalized Farlie-Gumbel-Morgenstern distributions
M Amini, H Jabbari, GR Mohtashami Borzadaran
Communications in Statistics-Simulation and Computation 40 (8), 1192-1205, 2011
182011
Dependence properties of bivariate distributions with proportional (reversed) hazards marginals
A Dolati, M Amini, SM Mirhosseini
Metrika 77, 333-347, 2014
172014
A version of the Kolmogrov–Feller weak law of large numbers for maximal weighted sums of random variables
H Naderi, P Matuła, M Amini, H Ahmadzade
Communications in Statistics-Theory and Methods 48 (21), 5414-5418, 2019
142019
Renyi entropy in continuous case is not the limit of discrete case
MS Tabass, GRM Borzadaran, M Amini
Mathematical Sciences and Applications e-Notes 4 (1), 113-117, 2016
142016
On complete convergence of moving average processes for NSD sequences
M Amini, A Bozorgnia, H Naderi, A Volodin
Siberian Advances in Mathematics 25, 11-20, 2015
142015
A family of Chaplygin-type solvers for Itô stochastic differential equations
AR Soheili, M Amini, F Soleymani
Applied Mathematics and Computation 340, 296-304, 2019
132019
A comparative study of the Gini coefficient estimators based on the linearization and U-statistics methods
S Mirzaei, GRM Borzadaran, M Amini
Revista Colombiana de Estadística 40 (2), 205-221, 2017
132017
On stochastic dominance and the strong law of large numbers for dependent random variables
H Naderi, P Matuła, M Amini, A Bozorgnia
Revista de la Real Academia de Ciencias Exactas, Físicas y Naturales. Serie …, 2016
132016
Bayesian reliability analysis of complex k-out-of-n: ℓ systems under degradation performance
Z Saberzadeh, M Razmkhah, M Amini
Reliability Engineering & System Safety 231, 109020, 2023
122023
Bayesian estimation based on vague lifetime data
R Zarei, M Amini, SM Taheri, AH Rezaei
Soft Computing 16, 165-174, 2012
122012
Some contribution to limit theorems for negatively dependent random variable
M Amini
Ph. D. thesis, 2000
112000
Market-oriented optimal control strategy for an integrated energy storage system and wind farm
S Esmaeili, M Amini, A Khorsandi, SH Fathi, SH Hosseinian, ...
2021 29th Iranian Conference on Electrical Engineering (ICEE), 407-411, 2021
102021
系统目前无法执行此操作,请稍后再试。
文章 1–20